MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; MONOBLOCK STEM Ø14MM L 290MM STD

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; MONOBLOCK STEM Ø14MM L 290MM STD
Model Number 01.22.643
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for m-vizion monoblock subsidence at 5 months from primary.The patient had pain and a stem subsidence was recognized during a follow up visit.The head was revised successfully to a longer head and the stem was not revised.
 
Additional Manufacturer Narrative
Batch review performed on 20 february 2025: lot 2236070: (b)(4) items manufactured and released on 22-03-2023.Expiration date: 2028-02-28.No anomalies found related to the problem.To date, no other device of this batch have been sold.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
MONOBLOCK STEM Ø14MM L 290MM STD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21420283
Report Number3005180920-2025-00107
Device Sequence Number7642358
Product Code LZO
UDI-Device Identifier07630345707758
UDI-Public07630345707758
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K212327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.643
Device Lot Number2236070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale